Families of completely transitive codes and distance transitive graphs (bibtex)
by Borges, J., Rifà, Josep and Zinoviev, Victor A.
Reference:
Families of completely transitive codes and distance transitive graphs (Borges, J., Rifà, Josep and Zinoviev, Victor A.), In Discrete Mathematics, volume 324, 2014.
Bibtex Entry:
@article{borges_families_2014-1,
	title = {Families of completely transitive codes and distance transitive graphs},
	volume = {324},
	number = {1},
	journal = {Discrete Mathematics},
	author = {Borges, J. and Rifà, Josep and Zinoviev, Victor A.},
	year = {2014},
	pages = {68--71}
}
Powered by bibtexbrowser